# SDR DXTA2025011301921

- Difficulty date: January 10, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N656QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605732
- Aircraft time: 14,910 hours, 11,295 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DAMAGE INSPECTION: SEVERE TURBULENCE WHILE ON RAVEN ARRIVAL IN TO MTN.   APPROX 15,000-FL200. CORRECTIVE ACTION: PERFORMED INSPECTION. NO DEFECTS NOTED. IAW CE560XL AMM 05-50-00
